# SDR CA080222008

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,689 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 19004209401
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CONTROL CABLES INSPECTION ON LT AND RT WINGS, FOUND AILERON CABLES (LT P/N 190-04212-401, P/N 190-04209-401, RT P/N 190 -05551-401, P/N 190-04209-401) WORN AND WITH SEVERAL WIRES BROKEN AT FAIRLEAD, LOCATED AT LT AND RT WINGS RIB 4A WS -3025.80 MIL. SPAR 2 IN MLG WHEEL WELL.  THE WORN AREAS AND BROKEN STRANDS ARE LOCATED UNDER NYLON GROMMETS (P/N PE49068-501) MOUNTED ON THE FAIRLEAD. MFG WILL COME UP WITH AN SB END OF MARCH (TC NR 20080222008)
